American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53.66) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] M. P. Closs. Homogeneous almost tangent structures . Proc. Amer. Math. Soc. 23 (1969) 237-241. MR 0253222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joseph A. Wolf. The automorphism group of a homogeneous almost complex manifold . Trans. Amer. Math. Soc. 144 (1969) 535-543. MR 0256300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Werner Greub and Philippe Tondeur. On sectional curvatures and characteristic of homogeneous spaces . Proc. Amer. Math. Soc. 17 (1966) 444-448. MR 0188942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John E. Brothers. Integral geometry in homogeneous spaces . Trans. Amer. Math. Soc. 124 (1966) 480-517. MR 0202099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Louis Auslander. An account of the theory of crystallographic groups . Proc. Amer. Math. Soc. 16 (1965) 1230-1236. MR 0185012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. Auslander and E. Schenkman. Free groups, Hirsch-Plotkin radicals, and applications to geometry . Proc. Amer. Math. Soc. 16 (1965) 784-788. MR 0180596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jun-ichi Hano. On compact complex coset spaces of reductive Lie groups . Proc. Amer. Math. Soc. 15 (1964) 159-163. MR 0158030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Samuel Pasiencier. Homogeneous almost complex spaces of positive characteristic . Proc. Amer. Math. Soc. 15 (1964) 601-606. MR 0172224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Phillip A. Griffiths. On the differential geometry of homogeneous vector bundles . Trans. Amer. Math. Soc. 109 (1963) 1-34. MR 0162248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joseph A. Wolf. Errata: ``Homogeneous manifolds of zero curvature'' . Trans. Amer. Math. Soc. 106 (1963) 540. MR 0171243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert Hermann. On the existence of a fundamental domain for Riemannian transformation groups . Proc. Amer. Math. Soc. 13 (1962) 489-494. MR 0138072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William M. Boothby. A note on homogeneous complex contact manifolds . Proc. Amer. Math. Soc. 13 (1962) 276-280. MR 0137126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joseph A. Wolf. Homogeneous manifolds of zero curvature . Trans. Amer. Math. Soc. 104 (1962) 462-469. MR 0140050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1